Doctor insights on:
My blood came back and something in my liver was high. Over the past month i've been on cephalexin twice and clindamycin.Could it be due to that?
This organ plays a major role in metabolism and has a number of functions in the body, including glycogen storage, decomposition of red blood cells, plasma protein synthesis, hormone production, and detoxification. It lies below the diaphragm in the abdominal-pelvic region of the abdomen. It produces bile, an alkaline compound which aids in digestion via the emulsification of ...Read more
Had blood taken doctor said something in my liver came back high i've been on cephalexin twice then clindamycin could it have something to do with it?
Doctor said something was high in my liver probably due to my antibiotics(cephalexin) (clindamycin) is it normal because i'm a little scared?
Probably OK: Your liver enzymes (measured in the blood) can go up and down for many reasons. Yours are probably up a bit because of some medications you've been taking. Ask your doctor what the plan is for rechecking the blood work (how soon), and also ask what he/she plans to do if the numbers don't go back to normal. Lots of medicines raise the liver enzymes and it's almost always no big deal. ...Read more
Having CBC and liver panel drawn tomorrow. Taking keflex and diflucan (fluconazole). Will these affect test readings? Should i not take morning dose prior to test?
PCN: If allergic to pcn high, if not same % as normal population. ...Read more